# SDR MWEA99650

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 991007855
- Condition: Cracked
- Location: Center Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LINE FLOOR SUPPORT HAS NUMEROUS CRACKS ON UNDERSIDE OF BEND RADIOUS.  MAINTENANCE FABRICATED AND INSTALLED NEW FLOOR SUPPORT.
